# SDR 98ZZZM691

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim
- Condition: Binds
- Location: Elev
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM BINDS AT ALL SPEEDS, ALL ALTITUDES WHEN MOVED FORWARD OF 3 ON THE TRIM INDICATOR.
